| Model Number |
AA61121002 |
| Medical Device Problem Codes |
Burst Container or Vessel (1074); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the available information, the catheter was inserted and the balloon burst and the catheter fell off when it was injected with water (15cc).
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any supplemental reports, a follow-up report will be submitted.
Additional Manufacturer Narrative
Visual examination of the returned product confirmed the balloon burst.Possible root cause may be an area of weakness in the silicone material of the balloon.